# SDR SWAA2023121122345

- Difficulty date: November 17, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 34,424 hours, 16,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LH TRANSITION ANGLE HAS EVIDENCE OF CORROSION AROUND NUTPLATE HOLES FROM BS 727D TO 727H.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMIT PER SRM 53-00-53-1A-2.   REMOVED DAMAGE ON L/H TRANSITION ANGLE. FROM BS 727C+11 TO 727H+11.  FABRICATED REPAIR LOCATED; DRILLED; ALODINED &  PRIMED ALL WORK IAW SRM 53-00-53 REPAIR 5.  INSTALLED BONDED NUTPLATE ON LT FABRICATED TRANSITION ANGLE FROM BS. 727C+11 TO 727H+11 PER SRM 51-40-10-2R-0.  REMOVED DAMAGE ON L/H TRANSITION ANGLE. FROM BS 727C+11 TO 727H+11. FABRICATED REPAIR LOCATED; DRILLED; ALODINED AND PRIMED ALL WORK IAW SRM 53-00-53 REPAIR 5.  INSTALLED TRANSITION ANGLE AT BS 727C+11 TO 727H+11 ALL WORK IAW SRM 53-00-53 REPAIR 5. INSTALLED BONDED NUT PLATES AT SPLICE PLATE 4EA IAW SRM 51-40-10-2R-0.  INSTALLED TRANSITION ANGLE AT BS 727C+11 TO 727H+11 ALL WORK IAW SRM 53-00-53-2R-5;[10] C/W RII INSPECTION.   INSTALLED TRANSITION ANGLE AT BS 727C+11 TO 727H+11 ALL WORK IAW SRM 53-00-53-2R-5.  C/W INSPECTION AS REQUIRED C/A # 8 - INSTALLED BONDED 4 NUT PLATES AT SPLICE PLATE IAW SRM 51-40-10-2R-0.  INSPECTION C/W.  RII INSPECTION C/W.
